# SDR HALA20240628032

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 31,268 hours, 33,511 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AUTO THROTTLE FAIL TO ENGAGE ON TAKEOFF. PERFORMED BITE TEST ON FCC 1 & 2 NO FAULTS NOTED PER TASK 22-31-804 PLACARD REMOVED AND MIC CLEARED OK FOR SVC.
